# SDR SWAA2017042613398

- Difficulty date: April 2, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N7718B
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- Aircraft time: 37,704 hours, 17,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 143A32545
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAR STRAP BILGE SKIN CORRODED AT BS 480+11, RBL 8.  REPAIRED THE BEAR STRAP IAW ER AND EA.
